# SDR ZIAA96065

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Condition: Corrosion
- Location: Fs 780
- Part time: 64,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 92-22-07 (DC-8 CORROSION PROGRAM) THE FOLLOWING INITIAL INSPECTIONS REVEALED LEVEL 2 CORROSION.  RT CUSP EXTRUSION:  FS 600 AT FRAME.  FS 1240-1260.  FS 879.375 FITTING.  FS 1400-AT FRAME.  FS 1442-1450 WEB.  REPAIRED IAW APPLICABLE SRM'S, DWG., ETC.  (X)
